# SDR DALA2016081205972

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 66,795 hours, 49,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 34 ED EMERGENCY LIGHT INOPERATIVE. FOUND QUICK RELEASE PLUG LOOSE.  CONNECTED IAW  AMM 33-00.  OPS CHECKED NORMAL.
